| Catalog Number |
CS-25123-F |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "guidewire uncoils at two breakpoints, components come apart.Guidewire hooks on needle bevel that is proximal in blood vessel".As a result, a new device was used.No patient harm or injury.
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description